# SDR SWI2023F00268

- Difficulty date: June 10, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND EXTERNAL EDGE SKIN GOUGES ALONG FORWARD AND AFT SIDES (MARKED)      (C-CHECK RO 8/31/2023)    : REMOVED DAMAGE ON AFT CARGO DOOR CUT-OUT (EXTERNAL SKIN FWD AND AFT) REF REO 670-53-61-2130 REV. -- DATED 2023-06-22. OPS CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
